RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 6, Pages 1395–1440 (Mi izv3174)  

This article is cited in 5 scientific papers (total in 7 papers)

Rational points on algebraic curves over function fields

Yu. I. Manin


Full text: PDF file (4800 kB)

Bibliographic databases:

Document Type: Article
Received: 13.05.1963

Citation: Yu. I. Manin, “Rational points on algebraic curves over function fields”, Izv. Akad. Nauk SSSR Ser. Mat., 27:6 (1963), 1395–1440

Citation in format AMSBIB
\Bibitem{Man63}
\by Yu.~I.~Manin
\paper Rational points on algebraic curves over function fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 6
\pages 1395--1440
\mathnet{http://mi.mathnet.ru/izv3174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=157971}
\zmath{https://zbmath.org/?q=an:0178.55102|0166.16901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3174
  • http://mi.mathnet.ru/eng/izv/v27/i6/p1395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. N. Parshin, “Algebraic curves over function fields. I”, Math. USSR-Izv., 2:5 (1968), 1145–1170  mathnet  crossref  mathscinet  zmath
    2. Yu. R. Vainberg, “Algebraic varieties over fields with differentiation”, Math. USSR-Sb., 9:3 (1969), 389–413  mathnet  crossref  mathscinet  zmath
    3. A. I. Lapin, “Integral points on curves of genus $p>1$”, Math. USSR-Izv., 5:4 (1971), 770–776  mathnet  crossref  mathscinet  zmath
    4. S. A. Stepanov, “Diophantine equations over function fields”, Math. USSR-Sb., 40:1 (1981), 79–85  mathnet  crossref  mathscinet  zmath  isi
    5. Yu. I. Manin, “Letter to the Editor”, Math. USSR-Izv., 34:2 (1990), 465–466  mathnet  crossref  mathscinet  zmath
    6. M. G. Zaidenberg, “A function-field analog of the Mordell conjecture: a noncompact version”, Math. USSR-Izv., 35:1 (1990), 61–81  mathnet  crossref  mathscinet  zmath
    7. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:2380
    Full text:546
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018